advertisement
Question
Posted by: Eding | 2012/10/19

Penis losing girth

Hi Doc I am now 60 and i have been a Diabetic for 34 years .My Penis has been progressively lost girth and i wondered whether there is anything i can do to stop it or even increase it again.Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Eding

I suggest that you consult your doctor for a script for Cialis, Viagra or Levitra. This will increase girth when erected. Unfortunately, there is not much that you can do to increase the girth of your penis when not erected.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement